# SDR FDEA201003090684

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E OTBD TIP HAS SIGN OF DELAM ON METAL DOUBLER. DELAMINATION ON RT ELEVATOR T/E OTBD TIP REPAIRED IAW EA NR  F-5520-133349.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
